Does the medication stop working the longer you're on it?

Hong Kong Yanpep International
Wondering if anyone has run into this: the medication seems to fade, or the body adapts until you stop feeling the effect. For several months now I've taken 10 mg. Over the past year I lost roughly 55 lbs, and for the last few months the scale hasn't moved at all. I keep a calorie deficit and train five to six days a week, so it isn't for lack of effort. The plan is to step up the dose, but I'm nervous that another 40 lbs will be out of reach or take much longer than I hoped. Has anyone stalled like this on a steady dose and then broken through after going up? Or did it just stay stuck? Curious how long people waited before deciding a higher dose was worth trying, and whether anything besides the dose made a difference for you. I would love to hear real experiences.
 
Sure, plenty of stories exist of people dropping 100 lbs on 2.5 or 5mg tops within months. Those cases are extremely uncommon. Most people only feel it at 7.5 to 10 mg. Early on you may shed a bit of swelling, then little else. If diabetes, perimenopause, menopause or other conditions apply, expect to need more time and a higher dose. Ten months on 10mg has taken 62 pounds off, and 38 more remain. Don't give up!!
 
You can't tell whether it's working from weight loss or gain alone. The medication's true targets are things like glucose, food noise and hormones, and weight loss just tags along. Whenever hunger chatter returned I moved up a dose, but only alongside a stall lasting more than six weeks. I dropped 83 pounds and never went beyond 7.5.
 
Back
Top